# SDR UIEA2019041603887

- Difficulty date: April 13, 2019
- Submitted: April 16, 2019
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 85,197 hours, 21,075 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480149
- Part serial: 05019R7351
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L FRONT WINDOW PANE SHATTERED IN FLIGHT.( REMOVED AND REPLACED L1 WINDOW IAW AMM 56-11-01 STEPS 1 THRU 18 B. SEE LOG PAGE 1024159 ITEMS M7 AND M8  FOR FINAL STEPS.   LP 1024159 - M7: PERFORMED SECOND TORQUE OF THE L1 WINDOW IAW AMM 56-11-01. SEE LOGPAGE 1024159 ITEM M8 FOR FINAL TORQUE.   LP 1024159 - M9: PERFORMED STEPS 23-39.  INSTALLATION OF L1 WINDOW IS COMPLETE.  OPS CHECK OF WINDOW HEAT ARE GOOD. REF 767 AMM 56-11-01. )
